# SDR A6WA200940119

- Difficulty date: March 9, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,321 hours, 15,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 60034017739
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00, LBL 9.00, WL 72.00 IS CRACKED IN THE LOWER RADIUS, CRACK LENGTH IS .600 INCH LONG. CROSSBEAM REPAIRED IAW REO 601R-53-11-171, SCHEME A.  (K)
